# SDR UALA2012111206472

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 86,366 hours, 13,830 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS4624G0233SS
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

N/G LIGHT ILLUM, RTFL  NOSE GEAR WOULD NOT RETRACT.  FOUND THE NOSE GEAR PINNED IN THE DOWN AND LOCKED POSITION.  REMOVED THE PIN.  ALL LIGHTS FUNCTION PROPERLY.  HYD FLUID LEAKING FROM ABOVE LEFT MLG.  INSTALLED TEMP FLEX HOSE ABOVE GEAR (P-N BACH6S0310EEN) FOR RUPTURED TILT ACT UP LINE THIS LINE IS STEEL BRAIDED WITH CLEAR TEFLON COATING.  LEAK CHECK LINE AFTER INSTALLATION, NO LEAKS.  REMOVED TEMP LINE AND INSTALLED PERMANENT LINE P/N AS4624G0233SS AND LEAK CHECKED GOOD.
